# SDR QMLA2015040215024

- Difficulty date: April 2, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N568AM
- Make and model: Snias AS350B2
- Aircraft serial: 4462
- Aircraft time: 3,232 hours, 8,869 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,232 hours, 5,000 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: 704A34620045
- Condition: Bypassing
- Location: Fuel System
- Part time: 242 hours
- Component: Fuel Filter
- Component part number: 432B124
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH FOR LANDING, DURING FLIGHT RECEIVED A MOMENTARY, FUEL FILTER BYPASS, WARNING LIGHT ILLUMINATION.  REDUCED POWER & THE LIGHT EXTINGUISHED.  AS POWER WAS INTRODUCED AGAIN DURING LANDING THE WARNING LIGHT MOMENTARILY ILLUMINATED AGAIN.  LANDED & SHUTDOWN ENG.  THE MECHANIC ON DUTY ARRIVED TO INVESTIGATE THE AIRFRAME FUEL FILTER FOR A BYPASS INDICATION & DETERMINED THAT THE FUEL FILTER BYPASS BUTTON HAD INDICATED A BYPASS.  PERFORMED CORRECTIVE ACTIONS AS REQUIRED IAW AMM, MX, TROUBLESHOOTING MANUALS & VEMD FLM.  THIS ACFT HAS BEEN RETURNED TO SERVICE.
